# SDR ERAA082716

- Difficulty date: November 20, 2002
- Submitted: December 30, 2002
- Operation: Air carrier
- Aircraft: N124EH
- Make and model: Bolkms BO105S
- Aircraft serial: S559
- Aircraft time: 14,630 hours
- Engine: Allsn 250C20
- System (JASC): 7320 · Fuel Controlling System
- Part: Governor
- Part number: 2524667
- Part serial: BR35059
- Condition: Malfunctioned
- Location: Engine
- Part time: 8,614 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNABLE TO ADJUST FOR TORQUE SPLITS.  PC, PY FITTINGS LOOSE.  LEVER CAM WORN, O LEVER.  REPLACED WORN PARTS FOUND DURING INSPECTIN IAW CMM 73-20-25.  FUNCTIONALLY TESTED 10-29-02.
